# SDR ASAA2017010819454

- Difficulty date: January 8, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT TRANSITION PANEL HAS CORROSION NUMEROUS SPOTS BETWEEN BS 727+5 AND 767.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02 AND SRM 53-00-53-2R-6 REV 60 AND DWG 146A7500 REV B.
